On the structure of ultrafilters and properties related to convergence in topological spaces

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)164-181
Number of pages18
JournalProceedings of the Steklov Institute of Mathematics
Volume289
DOIs
Publication statusPublished - Jul 2015

Keywords

  • filter base
  • measurable space
  • topology
  • ultrafilter

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{e0d801288f0a49a7b14f5bc2653232f1,
title = "On the structure of ultrafilters and properties related to convergence in topological spaces",
keywords = "filter base, measurable space, topology, ultrafilter",
author = "Pytkeev, {E. G.} and Chentsov, {A. G.}",
year = "2015",
month = "7",
doi = "10.1134/S0081543815050156",
language = "English",
volume = "289",
pages = "164--181",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

On the structure of ultrafilters and properties related to convergence in topological spaces. / Pytkeev, E. G.; Chentsov, A. G.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 289, 07.2015, p. 164-181.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On the structure of ultrafilters and properties related to convergence in topological spaces

AU - Pytkeev, E. G.

AU - Chentsov, A. G.

PY - 2015/7

Y1 - 2015/7

KW - filter base

KW - measurable space

KW - topology

KW - ultrafilter

UR - http://www.scopus.com/inward/record.url?scp=84932650723&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=24052068

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000356931500015

U2 - 10.1134/S0081543815050156

DO - 10.1134/S0081543815050156

M3 - Article

VL - 289

SP - 164

EP - 181

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -